MathSciNet Relay Station
MathSciNet bibliographic data
MR1500860 34M35
Birkhoff, George D. A simplified treatment of the regular singular point. Trans. Amer. Math. Soc. 11 (1910), no. 2, 199–202.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement